# SDR ASOA20140713054

- Difficulty date: July 13, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N13913
- Make and model: Emb EMB-145LR
- Aircraft serial: 145438
- Aircraft time: 32,316 hours, 24,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 96755
- Condition: No Test
- Location: Emergency Lights
- Part time: 16,424 hours, 11,218 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE NR 2 EMERGENCY LIGHT BATTERY DID NOT TEST.  MAINTENANCE REPLACED THE  BATTERY.  OPS CHECKED.
